# SDR A6WA201643778

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130922
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH RT AILERON FIXED LE SKINS ARE CHAFED, REPLACED.
